Algebraic limit cycles for quadratic polynomial differential systems

Jaume Llibre, Claudia Valls

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

© 2018 American Institute of Mathematical Sciences. All Rights Reserved. We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. Our result provides a partial positive answer to the following conjecture: Quadratic polynomial differential systems have at most one algebraic limit cycle.
Idioma originalEnglish
Pàgines (de-a)2475-2485
RevistaDiscrete and Continuous Dynamical Systems - Series B
Volum23
Número6
DOIs
Estat de la publicacióPublicada - 1 d’ag. 2018

Fingerprint

Navegar pels temes de recerca de 'Algebraic limit cycles for quadratic polynomial differential systems'. Junts formen un fingerprint únic.

Com citar-ho